# SDR UPS02839252

- Difficulty date: July 31, 2001
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 72,748 hours, 27,969 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING UPPER SKIN IS CRACKED AT XRS 74 AT STRINGERS 9,10,12.  REMOVED EXISTING DOUBLER, CUTOUT DAMAGE AT XRS 74 STRINGERS 9,10,12, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW UPS ENGINEERING FILE NUMBER DC8-57-20054, AND SAA SK 806-503.
